MAUDE Adverse Event Report: THE METRIX COMPANY EXACTAMIX; 3000 ML EMPTY EVA DUAL CHAMBER BAG

THE METRIX COMPANY EXACTAMIX; 3000 ML EMPTY EVA DUAL CHAMBER BAG
Model Number H938905
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two units of an exactamix dual chamber bag were found to be leaking.The leak was identified prior to removal of the rod and channel separating the chambers.The leak was identified prior to patient use.There was no report of patient injury or medical intervention as a result of this event.No additional information is available.
 
Additional Manufacturer Narrative
The actual samples were discarded by the customer.No photographs were available.The customer provided a diagram indicating the leak was located below the rod/channel area on the right side of the face of the bag.The customer was not aware of any damage to the product, pouch or carton.Two empty samples from the same lot were returned for evaluation and no leaks were identified upon testing.Should additional relevant information become available, a supplemental report will be filed.

Brand Name
EXACTAMIX
Common Device Name
3000 ML EMPTY EVA DUAL CHAMBER BAG
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal,
DR  
Manufacturer Contact
jennifer clasen
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key12908360
Report Number1937141-2021-00020
Device Sequence Number19954361
Product Code KPE
UDI-Device Identifier00085412477473
UDI-Public00085412477473
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2026
Device Model NumberH938905
Device Catalogue NumberH938905
Device Lot Number63630-A7036
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Initial Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown